MathSciNet Relay Station
MathSciNet bibliographic data
MR1834177 93E20 (65F30 90C40)
Costa, O. L. V.; Aya, J. C. C. Temporal difference methods for the maximal solution of discrete-time coupled algebraic Riccati equations. J. Optim. Theory Appl. 109 (2001), no. 2, 289–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement